Research ArticleOpen accessEvery word in the titleNew Family of Logarithmic Lifetime DistributionsSaid Hofan AlkarniJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Dec 2012 · 7,155 accessesView PDFCite
3 articles for “Logarithmic Distribution”
Set a search alertResearch ArticleOpen accessIn the abstractTransverse Velocity, Transverse Boundary Shear Stress and Flow Deviation in Meandering Open ChannelsYoussef Ismail HafezAmerican Journal of Environmental Sciences, Vol. 20, Issue 1 · 25 Jul 2024 · 5,058 accessesView PDFCite
Research ArticleOpen accessIn the abstractq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite